A 39-year-old member asked:
Disclaimer

i'm worried because my head has a weird feeling, what do you suggest?

1 doctor answer
Dr. Louise Andrew
46 years experience Emergency Medicine
Get a consult: or seek medical attention. No one could give you any kind of realistic answer or even a guess with this little nonspecific information. Good luck!
Answered on Dec 28, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 27-year-old male asked:
Dr. Shahid Rafique
44 years experience Internal Medicine
History & Exam: Your symptoms seem severe enough to warrant a thorough history and exam. Only that will point to the possible causes and then appropriate diagnostic o ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Gael Yonnet
15 years experience Neurology
anxiety: Nervousness, sweating, feeling short of breath can all be symptoms of anxiety or as you put it, worrying too much. Speaking with a mental health couns ... Read More
4
4 thanks
A 31-year-old female asked:
Dr. James Bucci
Specializes in Internal Medicine
Dizzy feeling: If the weird feeling just started after having been on the medication for months it is doubtful the medication is causing it. I would not stop the me ... Read More
A 17-year-old female asked:
Dr. Forrest Jones
Specializes in Family Medicine
See clinician: Not sure what's causing your symptoms, but if making you upset, then do get checked. Hope that helps.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month